# SDR SWAA2024111959174

- Difficulty date: November 13, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 40,470 hours, 18,991 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Tab
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FIXED TRAILING EDGE DEFLECTION CONTROL RIB UPPER TAB CRACKED<[01] REMOVED RIGHT WING DEFLECTION CONTROL RIB REF SRM 51-40-02;[02] REMOVED AND REPLACE RH WING DEFLECTION CONTROL RIB IAW SRM 51-40-02; (VERY AFT ROLLER NEEDS TO BE INSTALLED);[03] INSTALLED AFT DEFLECTION ROLLER AND PERFORMED ADJUSTMENT TEST PER AMM 27-51-21
